# SDR 2001UALA00619

- Difficulty date: April 28, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Aircraft time: 64,284 hours, 37,891 cycles
- Engine: Pwa JT8D15
- System (JASC): 3411 · Pitot/Static System
- Part: B-Nut
- Condition: Loose
- Location: Airspeed Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THERE WAS NO FIRST OFFICER''S AIRSPEED INDICATION. RETURNED TO BLOCKS    FOUND LOOSE B-NUT ON PITOT AND STATIC LINE ON F/O AIRSPEED INDICATOR.  TIGHTENED B-NUT AND PERFORMED A LOW  LEVEL LEAK CHECK.
